Hi I'm on oratane,few days ago my lips started cracking and became very dry.Now its worse,they are red, irritable and swollen.What should I do?Stop taking Oratane for a while?
To continue with oratane or not?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Dry lips and Accutane
Dry lips and dry skin are the biggest complaints while a patient is taking Accutane. To combat the dry lips, get some Dr. Dan's Cortibalm Lipbalm - available online. It has hydrocortisone cream in it so it soothes AND cures. It's fantastic and I recommend it to all Accutane patients.
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.